Couldn't find what you looking for?

TRY OUR SEARCH!

I have a valium addiction of 160mg per day does anyone know how best to detox off them and how long it will take?

Loading...

This is a serious and possibly deadly situation. DO NOT attempt to stop suddenly, as you could have a potentially fatal seizure or cardiac arrest. I'd recommend full-scale, inpatient rehab for at least a few months. The least you can do is to go to a doctor or psychiatrist and ask for tapering dosage, to slowly ween yourself off of it and avoid severe and potentially deadly withdrawals. You're going to need to get involved in some serious addiction treatment if you want to kick this thing. I've been addicted to similar drugs myself to a slightly lower extent, and it's been a very tough battle.


If you want more advice, here are a few questions that would help me get more specific:

How long have you been taking it for? Is it being prescribed to you? Do you take it several times a day, or all at once? Have you ever been addicted to any other drug or alcohol? Have you been diagnosed with any mental illness?

Good luck and God bless.
Reply

Loading...

disco albino wrote:

This is a serious and possibly deadly situation. DO NOT attempt to stop suddenly, as you could have a potentially fatal seizure or cardiac arrest. I'd recommend full-scale, inpatient rehab for at least a few months. The least you can do is to go to a doctor or psychiatrist and ask for tapering dosage, to slowly ween yourself off of it and avoid severe and potentially deadly withdrawals. You're going to need to get involved in some serious addiction treatment if you want to kick this thing. I've been addicted to similar drugs myself to a slightly lower extent, and it's been a very tough battle.


If you want more advice, here are a few questions that would help me get more specific:

How long have you been taking it for? Is it being prescribed to you? Do you take it several times a day, or all at once? Have you ever been addicted to any other drug or alcohol? Have you been diagnosed with any mental illness?

Good luck and God bless.



Next questiom from Barry again,
Some days I take them all at once but usually spread them throught the day (2/3 each time) taking about 80mg per day. I had beeen on them for about 6 months (not prescribed off the doctor but they were the real deal by U.K standards) I do have a problem with alcohol but not that bad, I used to smoke cannibis from the momet I woke to the moment I slept but have only smoked 4 joints in the last month. The canibiss was deffinetly making it worse (I've been in hospital many times and they gave me vallium to calm me down.) Thats when I started to buy my own vallium because I didnt want to waste others peoples time, I've already had a vallium detox off my doctor and he brought me down 5mg every second day which I've head is FAR too quick. It lasted over 16 days. Can you please tell me your thoughts on this as your information has been very helpful to me. Cheers, Barry.
Reply

Loading...

barryh118 wrote:

disco albino wrote:

This is a serious and possibly deadly situation. DO NOT attempt to stop suddenly, as you could have a potentially fatal seizure or cardiac arrest. I'd recommend full-scale, inpatient rehab for at least a few months. The least you can do is to go to a doctor or psychiatrist and ask for tapering dosage, to slowly ween yourself off of it and avoid severe and potentially deadly withdrawals. You're going to need to get involved in some serious addiction treatment if you want to kick this thing. I've been addicted to similar drugs myself to a slightly lower extent, and it's been a very tough battle.


If you want more advice, here are a few questions that would help me get more specific:

How long have you been taking it for? Is it being prescribed to you? Do you take it several times a day, or all at once? Have you ever been addicted to any other drug or alcohol? Have you been diagnosed with any mental illness?

Good luck and God bless.



Next questiom from Barry again,
Some days I take them all at once but usually spread them throught the day (2/3 each time) taking about 80mg per day. I had beeen on them for about 6 months (not prescribed off the doctor but they were the real deal by U.K standards) I do have a problem with alcohol but not that bad, I used to smoke cannibis from the momet I woke to the moment I slept but have only smoked 4 joints in the last month. The canibiss was deffinetly making it worse (I've been in hospital many times and they gave me vallium to calm me down.) Thats when I started to buy my own vallium because I didnt want to waste others peoples time, I've already had a vallium detox off my doctor and he brought me down 5mg every second day which I've head is FAR too quick. It lasted over 16 days. Can you please tell me your thoughts on this as your information has been very helpful to me. Cheers, Barry.



As long as your blood pressure isn't absurdly high and you're not having major tremors or seizure activity, I think you'll be fine with a rapid dosage reduction. 80mg a day is alot, and I think they usually would take several weeks to get you down to 5 mg. As long as your doctor knows what he's doing, and you're not having any health complications or anything you'll be fine. You need to be completely honest about how much alcohol and valium you usually take, as they have a similar action and the withdrawal is basically the same.

The weed can definitely make the anxiety worse, I smoked alot when I was withdrawing from Temazepam and had to stop for a while. Drinking will provide very temporary relief, but ultimately prolong and sometimes intensify the withdrawals.

If you want to kick this habit though, you're gonna need some pretty intensive drug counseling. If you get in touch with a local AA or NA meeting, they can help you find some good treatment, and give you
guidance to help you resist the urge to relapse.

For now, make sure you keep your doctor informed of your condition, and get help if you start having serious tremors. Just try to relax, and remind yourself that with commitment, your withdrawal will subside and you'll be able to function normally.

So are you down to the 5mg every other day, or are you still getting more illicitly? If you're already down to that dosage without any serious effects, you'll be fine. If not, just keep tapering. It can take weeks, but as long as the dosage keeps going down, you're heading in the right direction. The main thing is to get involved with some psychiatric counseling for your addiction, or a local 12-step program. Here's the UK AA site, if you call the number they can direct you to the proper group (probably NA). Good luck.

alcoholics-anonymous.org.uk/
Reply

Loading...

I love valium and my psychiatrist told me to use only that benzo cause diazepam is the best for an addict. All other benzos are more likely for u to become addicted then diazepam.
Reply

Loading...

Be very careful and if u have insurance try to get placed in a detox facility otherwise u can barely break off a tiny piece of pill every day depending on how u take this high a dose? I weaned off 20mg in 10mg pills by breaking in half and breaking again until I got down to nothing but still suffered muscle cramps dry heaves sweats chills . Also let loved ones know you plan to try and do this. U will need a lot of support. B safe and take it very slowly ok.
Reply

Loading...